Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An extension of the Hardy-Littlewood inequality


Authors: M. K. Kwong and A. Zettl
Journal: Proc. Amer. Math. Soc. 77 (1979), 117-118
MSC: Primary 26D15
DOI: https://doi.org/10.1090/S0002-9939-1979-0539642-0
MathSciNet review: 539642
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Hardy-Littlewood inequality is extended from $ {L^2}$ to $ L_w^2$ where w is any positive nondecreasing function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26D15

Retrieve articles in all journals with MSC: 26D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0539642-0
Keywords: Landau, Hardy-Littlewood inequality, norm inequality for derivatives
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society